Radoslaw K. Wojciechowski
Radoslaw K. Wojciechowski
Associate Professor and Doctoral Faculty, York College and the Graduate Center/CUNY
כתובת אימייל מאומתת בדומיין gc.cuny.edu - דף הבית
צוטט על ידי
צוטט על ידי
Stochastic completeness of graphs
RK Wojciechowski
Ann Arbor, MI, 2008
Laplacians on infinite graphs: Dirichlet and Neumann boundary conditions
S Haeseler, M Keller, D Lenz, R Wojciechowski
J. Spectral Theory 2 (no. 4), 397-432, 2012
Heat kernel and essential spectrum of infinite graphs
RK Wojciechowski
Indiana Univ. Math. J. 58 (no. 3), 1419-1442, 2009
A note on self-adjoint extensions of the Laplacian on weighted graphs
X Huang, M Keller, J Masamune, RK Wojciechowski
J. Funct. Anal. 265 (8), 1556–1578, 2013
Volume growth, spectrum and stochastic completeness of infinite graphs
M Keller, D Lenz, RK Wojciechowski
Math. Z. 274 (3-4), 905-932, 2013
Stochastically incomplete manifolds and graphs
RK Wojciechowski
Random Walks, Boundaries and Spectra 64, 163-179, 2011
Cheeger inequalities for unbounded graph Laplacians
F Bauer, M Keller, RK Wojciechowski
J. Eur. Math. Soc. (JEMS) 17 (no. 5), 259-271, 2012
Graphs of finite measure
A Georgakopoulos, S Haeseler, M Keller, D Lenz, RK Wojciechowski
J. Math. Pures Appl. 103 (no. 5), 1093-1131, 2015
Volume growth and bounds for the essential spectrum for Dirichlet forms
S Haeseler, M Keller, RK Wojciechowski
London Math. J. 88 (no. 3), 883–898, 2013
Note on basic features of large time behaviour of heat kernels
M Keller, D Lenz, H Vogt, R Wojciechowski
Reine Angew. Math.(Crelle’s Journal) 708, 73-95, 2015
Ollivier Ricci curvature for general graph Laplacians: Heat equation, Laplacian comparison, non-explosion and diameter bounds
F Münch, RK Wojciechowski
arXiv:1712.00875 [math.DG], 2017
Note on uniformly transient graphs
M Keller, D Lenz, M Schmidt, RK Wojciechowski
Rev. Math. Iberoam. 33 (no, 3), 831-860, 2017
The Feller property for graphs
RK Wojciechowski
Trans. Amer. Math. Soc. 369 (no. 6), 4415-4431, 2017
Coverings and the heat equation on graphs: stochastic incompleteness, the Feller property and uniform transience
B Hua, F Münch, RK Wojciechowski
arXiv:1802.06879 [math.FA], 28, 2018
Stochastic completeness of graphs: bounded Laplacians, intrinsic metrics, volume growth and curvature
RK Wojciechowski
arXiv preprint arXiv:2010.02009, 2020
Analysis and Geometry on Graphs and Manifolds
M Keller, D Lenz, RK Wojciechowski
Cambridge University Press, 2020
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–16